MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035452040
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during a a-com embolization with the subject coil, it became stuck in catheter.When it was removed, the coil was found prematurely detached.The patients medical condition was good.There were no clinical consequences to the patient.
 
Additional Manufacturer Narrative
The device history record confirms that the device met all material, assembly and performance specifications.A visual microscope inspection was performed and found the main coil was detached manually, the proximal contact wire was intact and the coil delivery wire slightly kinked/bent.The distal tip was found to be intact and the main coil was kinked/bent.A functional test was unable to carry out due to the condition of the returned device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event was confirmed.It is probable that the device was damaged during the clinical procedure due to some procedural/anatomical factors encountered causing the as reported event, therefore assignable cause of procedural factors will be assigned to reported issue.
 
Event or Problem Description

Brand Name
TARGET HELICAL NANO 2MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
IE  NA
MDR Report Key9745346
Report Number3008881809-2020-00051
Device Sequence Number2456196
Product Code HCG
UDI-Device Identifier07613252600374
UDI-Public07613252600374
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2021
Device Model NumberM0035452040
Device Catalogue NumberM0035452040
Device Lot Number21072805
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2020
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 (STRYKER); EXCELSIOR SL-10 (STRYKER)